| Model Number |
MR290VX |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The subject mr290vx vented autofeed humidification chamber has been requested to be returned to fisher & paykel (f&p) healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that an mr290vx vented autofeed humidification chamber was found leaking water during patient use.There was no patient involvement.